# SDR ASAA0380301

- Difficulty date: April 8, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND FLOOR SUPPORT CORRODED AT FS 1117 AT FASTENER HOLES.  REPLACED SUPPORT PER SRM 51-10-4.  (M)
